Affordable Access

Publisher Website

A counterexample to the Fourteenth Problem of Hilbert in dimension four

Authors
Journal
Journal of Algebra
0021-8693
Publisher
Elsevier
Publication Date
Volume
279
Issue
1
Identifiers
DOI: 10.1016/j.jalgebra.2004.05.002

Abstract

Abstract This paper presents a family of new counterexamples to Hilbert's Fourteenth Problem. They are realized as subfields of the rational function field of four variables over a field of characteristic zero of transcendence degree three. It was previously not known whether any counterexample could be found as a subfield of a rational function field of four variables, or whether counterexamples with minimal transcendence degree three could exist.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Note on a counterexample to Hilbert's fourteenth p...

on Indagationes Mathematicae Jan 01, 1994

On Roberts' counterexample to the fourteenth probl...

on Journal of Pure and Applied Al... Jan 01, 1997
More articles like this..